# SDR IXXA9676

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 340
- Part time: 75,885 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE FUSELAGE EXTERIOR PLATING WAS FOUND DAMAGED.  DAMAGE WAS LOCATED AT THE FORWARD LOWER, RIGHT AFT CORNER OF THE NR 1 BASKET DOOR CUT-OUT, AT FS 340.  THE DAMAGED AREA WAS REMOVED.  THE REPAIR WAS ACCOMPLISHED BY FABRICATING AND INSTALLING A FILLER AND EXTERNAL DOUBLERS BETWEEN FS 328-FS 340 AND LONGERONS 29-31 RIGHT.  REPAIR WAS ACCOMPLISHED IAW DRAWING 8-53-24-96 WHICH IS FAA DER APPROVED.  (X)
